# SDR 2002F00982

- Difficulty date: August 12, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N48FB
- Make and model: Braero HS125700A
- Aircraft serial: 257129
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: AH52786
- Part serial: 872561
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

THE RIGHT OUTBOARD WHEEL NR 4 DEPARTED THE AIRCRAFT DURING TAKEOFF FROM KDIK.  THE OUTER WHEEL BEARING FAILED ALLOWING THE WHEEL TO SLIDE FROM THE AXLE.  (M)
